Back to Ask the Diabetes Team Ask the Diabetes Team

From Seattle, Washington, USA:

My 40 year old husband suffers from chronic pancreatitis and subsequent diabetes. Just this year, he has begun experiencing gastroparesis and is miserable in the mornings with nausea and dizziness. Is there a reason he feels worse in the morning? Other than medicines for nausea and digestion, is there anything we can do or avoid to help these attacks ease?


I would recommend you get an opinion from a gastroenterologist who is familiar with this problem. I am not sure if the nausea is related to the neuropathy of having diabetes or the chronic pancreatitis. This problem, gastroparesis, is very difficult to treat. There are some experimental therapies that might be available to you in the Seattle area.


Original posting 24 Jul 2001
Posted to Complications


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:24
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.